# SDR IPXA2022032980641

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: A300532016407
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargocomp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300FWD CARGO PANEL #132PG EDGES DAMAGED.REPAIR IAW SREO A300-5320-42722-F.
